# SDR TWAA0012202

- Difficulty date: August 2, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 30,962 hours, 21,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN GALLEY EMERGENCY LIGHTS STAYED ON ALL THE TIME.  REPLACED THE BATTERY PACK.  CHECK-C 11-19-99 STL.
